MAUDE Adverse Event Report: IN2BONES SAS IBS¿; DRILL DIAM 3.0 MM AO ATTACHMENT CANNULATED NS LG110 MM

IN2BONES SAS IBS¿; DRILL DIAM 3.0 MM AO ATTACHMENT CANNULATED NS LG110 MM
Model Number G01 00091
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
The k wire came out of the drill bit cannula and became stuck in the cannula window.The surgeon stopped the motor rotation before any further damage occurred.According to the operator, the additional bars added to the drill bit cannulas are considered unsafe.
 
Additional Manufacturer Narrative
N/a.
 
Additional Manufacturer Narrative
No product was returned for evaluation, preventing confirmation of the reported event.Similar incidents involving kirschner (k-wires) coming out of reusable drills have been observed in the field and have been examined as part of post-market surveillance activities.The design of the reusable drills, including their windows, has been previously validated and complies with manufacturing and reprocessing requirements.Based on the available information, the event appears to be related to the conditions of use rather than a confirmed product defect.No specific root cause can be determined without the device.
 
Event or Problem Description

Brand Name
IBS¿
Common Device Name
DRILL DIAM 3.0 MM AO ATTACHMENT CANNULATED NS LG110 MM
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24725527
Report Number3010470577-2020-10051
Device Sequence Number10248369
Product Code GFG
UDI-Device Identifier03760225713105
UDI-Public03760225713105
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG01 00091
Device Catalogue NumberG01 00091
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown